MathSciNet Relay Station
MathSciNet bibliographic data
MR125157 (23 #A2462) 20.25
Deskins, W. E. On maximal subgroups. 1959 Proc. Sympos. Pure Math., Vol. 1 pp. 100–104 American Mathematical Society, Providence, R.I.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement